Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

The Jordan Curve Theorem Via the Brouwer Fixed Point Theorem

Ryuji Maehara
The American Mathematical Monthly
Vol. 91, No. 10 (Dec., 1984), pp. 641-643
DOI: 10.2307/2323369
Stable URL: http://www.jstor.org/stable/2323369
Page Count: 3

You can always find the topics here!

Topics: Brouwer fixed point theorem, Mathematical theorems, Topological theorems, Curves
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
The Jordan Curve Theorem Via the Brouwer Fixed Point Theorem
Preview not available

Page Thumbnails

  • Thumbnail: Page 
641
    641
  • Thumbnail: Page 
642
    642
  • Thumbnail: Page 
643
    643